Show simple item record

dc.contributor.authorŞendur, Ali
dc.contributor.authorNeslitürk, Ali İhsan
dc.contributor.authorKaya, Adem
dc.date.accessioned2017-04-27T08:00:28Z
dc.date.available2017-04-27T08:00:28Z
dc.date.issued2014-08
dc.identifier.citationŞendur, A., Neslitürk, A. İ., and Kaya, A. (2014). Applications of the pseudo residual-free bubbles to the stabilization of the convection-diffusion-reaction problems in 2D. Computer Methods in Applied Mechanics and Engineering, 277, 154-179. doi:10.1016/j.cma.2014.04.019en_US
dc.identifier.issn0045-7825
dc.identifier.urihttp://doi.org/10.1016/j.cma.2014.04.019
dc.identifier.urihttp://hdl.handle.net/11147/5419
dc.description.abstractA stabilized finite element method is studied herein for two-dimensional convection-diffusion-reaction problems. The method is based on the residual-free bubbles (RFB) method. However we replace the RFB functions by their cheap, yet efficient approximations computed on a specially chosen subgrid, which retain the same qualitative behavior. Since the correct spot of subgrid points plays a crucial role in the approximation, it is important to determine their optimal locations, which we do it through a minimization process with respect to the L1-norm. The resulting numerical method has similar stability features with the well-known stabilized methods in the literature for the whole range of problem parameters and this fact is also confirmed by numerical experiments.en_US
dc.language.isoengen_US
dc.publisherElsevieren_US
dc.relation.isversionof10.1016/j.cma.2014.04.019en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectAugmented spaceen_US
dc.subjectPseudo residual-free bubblesen_US
dc.subjectStabilized finite element methodsen_US
dc.subjectIncompressible flowen_US
dc.subjectNumerical methodsen_US
dc.titleApplications of the pseudo residual-free bubbles to the stabilization of the convection-diffusion-reaction problems in 2Den_US
dc.typearticleen_US
dc.contributor.authorIDTR110386en_US
dc.contributor.iztechauthorNeslitürk, Ali İhsan
dc.contributor.iztechauthorKaya, Adem
dc.relation.journalComputer Methods in Applied Mechanics and Engineeringen_US
dc.contributor.departmentİYTE, Fen Fakültesi, Matematik Bölümüen_US
dc.identifier.volume277en_US
dc.identifier.startpage154en_US
dc.identifier.endpage179en_US
dc.identifier.wosWOS:000337998200006
dc.identifier.scopusSCOPUS:2-s2.0-84900809692


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record